EconPapers    
Economics at your fingertips  
 

Limiting distribution of short cycles in inhomogeneous random uniform hypergraph

Mingao Yuan

Statistics & Probability Letters, 2021, vol. 175, issue C

Abstract: In random graph theory, one of the classical topics is to understand the asymptotic properties of the number of subgraphs. In this paper, we study the limiting distribution of the number of loose 2-cycles in inhomogeneous 3-uniform hypergraph. Specifically, we prove that if the hypergraph is relatively sparse, the centered and scaled number of the loose 2-cycles converges in law to the standard normal distribution.

Keywords: Loose cycle; Limiting distribution; Inhomogeneous uniform hypergraph (search for similar items in EconPapers)
Date: 2021
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S016771522100078X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:175:y:2021:i:c:s016771522100078x

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2021.109116

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-06-30
Handle: RePEc:eee:stapro:v:175:y:2021:i:c:s016771522100078x